MathSciNet Relay Station
MathSciNet bibliographic data
MR1912071 (2004b:49015) 49J35 (35J20 35J60 47J30 49J40 58E05)
Marano, Salvatore A.; Motreanu, Dumitru Infinitely many critical points of non-differentiable functions and applications to a Neumann-type problem involving the $p$-Laplacian. J. Differential Equations 182 (2002), no. 1, 108–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement